Stability of persistence diagrams

Published

Journal Article

The persistence diagram of a real-valued function on a topological space is a multiset of points in the extended plane. We prove that under mild assumptions on the function, the persistence diagram is stable: small changes in the function imply only small changes in the diagram. We apply this result to estimating the homology of sets in a metric space and to comparing and classifying geometric shapes. Copyright 2005 ACM.

Full Text

Duke Authors

Cited Authors

  • Cohen-Steiner, D; Edelsbrunner, H; Harer, J

Published Date

  • December 1, 2005

Published In

  • Proceedings of the Annual Symposium on Computational Geometry

Start / End Page

  • 263 - 271

Digital Object Identifier (DOI)

  • 10.1145/1064092.1064133

Citation Source

  • Scopus